Please use this identifier to cite or link to this item:
Type: Journal article
Title: A non-linear dynamical system: flow past a sluice gate
Author: Binder, B.
Citation: Australasian Journal of Engineering Education, 2009; 15(2):27-34
Publisher: Australasian Association for Engineering Education
Issue Date: 2009
ISSN: 1324-5821
Statement of
BJ Binider
Abstract: We consider the steady flow of water past a sluice gate to find the upstream and downstream water heights for different parameters and gate geometries. This leads to a study of a two-dimensional non-linear dynamical system suitable for lecturers to use in second- and third-year courses on differential equations. A thorough analysis in the phase space of the problem enables us to establish under what conditions solutions for straight and curved sluice gates exist.
Rights: Copyright © Australasian Association of Engineering Education 2009
RMID: 0020114373
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.